MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-140P; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-140P; TRANSMITTER
Model Number GZ-140P
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that this gz transmitter is not outputting any sound.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this gz transmitter is not outputting any sound.The customer will send in the unit to be repaired.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this gz transmitter is not outputting any sound.The customer will send in the unit to be repaired.There was no patient injury reported.Investigation summary: nihon kohden (nk) received the complaint device on 07/27/2023.Nk repair center (nk rc) evaluated the complaint device on 08/02/2023 and duplicated the problem.Nk rc opened the unit and swapped the speaker from another unit that was working fine.After switching this, they got a sound from the unit and determined that the problem was related to the speaker component.The cause of the issue was hardware component failure of the speaker.Additional information: b4 date of this report d9 device available for evaluation? g3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H3 device evaluated by manufacturer?.H10 additional manufacturer narrative.Manufacturer references # (b)(4) follow up 001.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only corrected information: d1 brand name: corrected the brand name from gz-140pa to gz-140p.D2b product code: corrected the product code from drt to mhx.D4 additional device information / model #: corrected the model # from gz-140pa to gz-140p.D4 additional device information / catalog #: corrected the catalog # from gz-140pa to gz-140p.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a, per the fda request.Additional information: b4 data of this report g6 type of report h2 if follow up, what type?.

Brand Name
GZ-140P
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key17484748
Report Number8030229-2023-03678
Device Sequence Number8674437
Product Code MHX
UDI-Device Identifier04931921128244
UDI-Public(01)04931921128244(21)305
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-140P
Device Catalogue NumberGZ-140P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer11/03/2023
11/03/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date11/06/2023
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS; CNS
Patient SexUnknown